Show simple item record

Article

dc.creatorCaraballo Garrido, Tomás
dc.creatorMarín Rubio, Pedro
dc.creatorRobinson, James C.
dc.date.accessioned2015-04-08T10:27:04Z
dc.date.available2015-04-08T10:27:04Z
dc.date.issued2003es
dc.identifier.issn0927-6947es
dc.identifier.urihttp://hdl.handle.net/11441/23631
dc.description.abstractThis paper presents a comparison between two abstract frameworks in which one can treat multi-valued semiflows and their asymptotic behaviour. We compare the theory developed by Ball [5] to treat equations whose solutions may not be unique, and that due to Melnik & Valero [25] tailored more for differential inclusions. Although they deal with different problems, the main ideas seem quite similar. We study their relationship in detail and point out some essential technical problems in trying to apply Ball’s theory to differential inclusions.
dc.formatapplication/pdfes
dc.language.isoenges
dc.relation.ispartofSet-Valued Analysis, 11(3), 297-322es
dc.rightsAtribución-NoComercial-SinDerivadas 4.0 Españaes
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0es
dc.subjectgeneralized and multi-valued semiflows
dc.subjectpartial differential equations without uniqueness
dc.subjectdifferential inclusions
dc.titleA Comparison Between Two Theories for Multi-Valued Semiflows and Their Asymptotic Behavioures
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.identifier.doi10.1023/A:1024422619616es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/23631

FilesSizeFormatViewDescription
file_1.pdf289.7KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 4.0 España
Except where otherwise noted, this item's license is described as: Atribución-NoComercial-SinDerivadas 4.0 España